Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 25, 2008, 8:35 PM CDT for 4 counties in Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2008, 8:35 PM CDT (01:35 UTC)
- Expired
- May 25, 2008, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:12 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 260135
SVRMKX
WIC025-045-049-065-260230-
/O.NEW.KMKX.SV.W.0020.080526T0135Z-080526T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHEASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
EASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 930 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF BLANCHARDVILLE...OR 10 MILES EAST OF MINERAL POINT...AND
MOVING EAST AT 42 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLANCHARDVILLE BY 840 PM CDT...
NEW GLARUS BY 855 PM CDT...
8 MILES NORTH OF MONTICELLO BY 900 PM CDT...
BELLEVILLE AND 8 MILES SOUTH OF VERONA BY 905 PM CDT...
8 MILES SOUTH OF FITCHBURG BY 910 PM CDT...
BROOKLYN AND OREGON BY 915 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4305 9001 4304 8933 4284 8935 4283 8937
4276 8936 4250 8938 4251 9029
TIME...MOT...LOC 0135Z 266DEG 37KT 4285 8994
$$
GEHRING4 follow-up statements
000
WWUS53 KMKX 260145
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT SUN MAY 25 2008
WIC025-045-049-065-260230-
/O.CON.KMKX.SV.W.0020.000000T0000Z-080526T0230Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
843 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN DANE...EASTERN LAFAYETTE...SOUTHEASTERN IOWA AND
GREEN COUNTIES...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BLANCHARDVILLE...OR 13 MILES SOUTHWEST OF MOUNT HOREB...
MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW GLARUS AND MOUNT VERNON BY 855 PM CDT...
8 MILES NORTH OF MONTICELLO BY 900 PM CDT...
BELLEVILLE...DAYTON...PAOLI BY 905 PM CDT...
BROOKLYN...OREGON BY 915 PM CDT...
AT 825 PM CDT A TRAINED SPOTTER IN BELMONT ESTIMATED A WIND GUST OF
AT LEAST 50 MPH. THE MESONET SITE AT MINERAL POINT HIGH SCHOOL
REPORTED A 43 MPH WIND GUST...ALSO 825 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4305 9001 4304 8933 4284 8935 4283 8937
4276 8936 4250 8938 4251 9029
TIME...MOT...LOC 0143Z 266DEG 37KT 4285 8983
$$
REM000
WWUS53 KMKX 260154
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CDT SUN MAY 25 2008
WIC025-045-049-065-260230-
/O.CON.KMKX.SV.W.0020.000000T0000Z-080526T0230Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
852 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN DANE...EASTERN LAFAYETTE...SOUTHEASTERN IOWA AND
GREEN COUNTIES...
AT 849 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF NEW GLARUS...OR 11 MILES
SOUTH OF MOUNT HOREB...MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES NORTH OF MONTICELLO BY 900 PM CDT...
BELLEVILLE...DAYTON...PAOLI BY 905 PM CDT...
BROOKLYN...OREGON BY 915 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM CDT FOR THE WARNED
AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
AT 835 PM CDT...A TRAINED SPOTTER REPORTED 2 TO 3INCH DIAMETER TREE
BRANCHES DOWN 6 MILES WEST NORTHWEST OF DARLINGTON.
LAT...LON 4305 9001 4304 8933 4284 8935 4283 8937
4276 8936 4250 8938 4251 9029
TIME...MOT...LOC 0152Z 266DEG 37KT 4286 8970
$$
REM000
WWUS53 KMKX 260210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SUN MAY 25 2008
WIC049-260218-
/O.CAN.KMKX.SV.W.0020.000000T0000Z-080526T0230Z/
IOWA WI-
908 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL AND MOST OF SOUTHEASTERN WISCONSIN.
LAT...LON 4251 9029 4281 8984 4305 8984 4304 8933
4284 8935 4283 8937 4276 8936 4250 8938
TIME...MOT...LOC 0208Z 266DEG 37KT 4287 8948
$$
WIC025-045-065-260230-
/O.CON.KMKX.SV.W.0020.000000T0000Z-080526T0230Z/
GREEN WI-LAFAYETTE WI-DANE WI-
908 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN DANE...EASTERN LAFAYETTE AND GREEN COUNTIES...
AT 903 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BELLEVILLE...OR 8 MILES SOUTH OF
VERONA...MOVING EAST AT 43 MPH.
A TRAINED SPOTTER 7 MILES NORTH OF DARLINGTON ESTIMATED 40 TO 50 MPH
WIND GUSTS AT 830 PM CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BROOKLYN AND OREGON BY 915 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL AND MOST OF SOUTHEASTERN WISCONSIN.
LAT...LON 4251 9029 4281 8984 4305 8984 4304 8933
4284 8935 4283 8937 4276 8936 4250 8938
TIME...MOT...LOC 0208Z 266DEG 37KT 4287 8948
$$
REM000
WWUS53 KMKX 260230
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT SUN MAY 25 2008
WIC025-045-065-260236-
/O.EXP.KMKX.SV.W.0020.000000T0000Z-080526T0230Z/
GREEN WI-LAFAYETTE WI-DANE WI-
926 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DANE...EASTERN
LAFAYETTE AND GREEN COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE SEVERE THUNDERSTORM
WARNING HAS WEAKENED...THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.
STRONG TO SEVERE THUNDERSTORMS ARE MOVING EAST JUST SOUTH OF THE
WISCONSIN ILLINOIS BORDER IN NORTHERN JO DAVIES AND STEPHENSON
COUNTIES. THESE STORMS COULD MOVING SLIGHTLY NORTHWARD INTO EXTREME
SOUTHERN LAFAYETTE AND GREEN COUNTIES BETWEEN 930 PM AND 10 PM CDT.
PERSONS NEAR THE ILLINOIS BORDER SHOULD REMAIN ALERT FOR HAIL AND
GUSTY WINDS FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4251 9029 4281 8984 4305 8984 4304 8933
4284 8935 4283 8937 4276 8936 4250 8938
TIME...MOT...LOC 0226Z 266DEG 37KT 4288 8927
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CDT SUN MAY 25 2008 FORECAST FOCUS ON SEVERE CHANCES TONIGHT...AND TEMPERATURES TUE/WED BEHIND COLD FRONT. .TONIGHT...VORTICITY MAXIMUM OVER SE SD WILL QUICKLY MOVE E-NEWD ACROSS SRN MN AND CENTRAL WI THIS EVENING. IT WILL CATCH THE COLD FRONT AND ENCOUNTER A VERY UNSTABLE WARM SECTOR WITH LI/S OF -8 TO -12C FROM MN SWD INTO IA. LOW LEVEL CONVERGENCE AHEAD OF AND ALONG COLD FRONT WILL BE STRONGEST OVER MN WHICH IS CLOSER TO THE SFC LOW THAT IS MOVING EWD ACROSS NRN MN. GIVEN STRONG DEEP WIND SHEAR...CONFIDENT SUPERCELLS AND EVENTUAL MCS DEVELOPMENT WILL OCCUR FROM SRN MN INTO CNTRL WI BUT UNSURE HOW FAR SOUTH COVERAGE OF STORMS WILL BE. VERY WEAK CAP OVER IA BUT SFC CONVERGENCE IS WEAKER AND VORTICITY MAXIMUM TO MISS THIS AREA TO THE NORTH. BELIEVE ISOLD TO POSSIBLY SCT DEVELOPMENT WILL OCCUR OVER IA BUT NOT ORGANIZE INTO MCS. SOME OF THESE STORMS SHOULD HOLD TOGETHER TO AFFECT THE CWA WHILE THE EXPECTED MCS TO THE NORTH COULD CLIP THE NRN CWA. FCSTD LIKELY POPS IN THE FAR NORTH AND FAR WRN CWA BUT WITH CHANCE ELSEWHERE DUE TO UNCERTAINTY OF COVERAGE. DID ADD SEVERE WORDING IN SOUTH CENTRAL WI. 0-6 KM SHEAR OF 40-50 KTS AND EVENTUAL MLCAPE VALUES OF 1000-1600 J/KG ONCE WARM SECTOR ARRIVES WILL SUPPORT SUPERCELLS AND/OR LINE SEGMENTS. ISOLD TORS POSSIBLE GIVEN LOW LCLS IN WARM SECTOR AND 0-1 KM SHEAR OF 20-30 KTS. .SHORT TERM...LINGERING SHOWERS AND THUNDERSTORMS SHOULD END AS PRE- FRONTAL TROF MOVES EAST OF CWA MON MORNING...WITH TEMPS WARMING TO THE MID TO UPR 70S AHEAD OF COLD FRONT THAT DROPS N TO S BETWEEN 00Z AND 06Z. WILL LEAVE CHANCE OF SHOWERS WITH ISOLATED THUNDER FOR THE DAY MONDAY WITH ELEVATED CAPE AND LOW TO MID Q VECTOR CONVERGENCE AHEAD OF FRONT...THOUGH CAP DEVELOPS BEHIND PRE- FRONTAL TROF SO WILL ONLY HAVE SLGT CHC OF SHOWERS WITH FRONTAL PASSAGE. STILL LOOKING FOR A RAPID INCREASE IN WINDS OVER THE LAKE PUSHING A COUNTY OR TWO INLAND WITH A SHARP DROP IN TEMPS WITH FRONTAL PASSAGE. BELOW NORMAL TEMPS THE RULE EARLY IN THE WEEK AS MOS GUIDANCE STRUGGLES TO REACH 60 AWAY FROM THE LAKE TUE...WITH AROUND 50 ALONG THE LAKE. HOWEVER...MIXING UP TO FCST 925 MB AND 850 TEMPS GIVES A CATEGORY WARMER HI TEMP SO WILL GO WITH THAT. HIGH SETTLES OVER STATE WITH DRY WEATHER THRU THURSDAY. TEMPS GRADUALLY WARM WED AND THURSDAY...THO LAKE INFLUENCE WILL KEEP FAR EAST COOLER. .LONG TERM...GFS AND ECMWF BRING VIGOROUS SHORT WAVE ACROSS THE REGION SATURDAY. RETURN FLOW AHEAD OF WAVE AND ASSOC SFC LOW WILL WARM TEMPS INTO THE MID UPPER 70S FRIDAY AND SATURDAY. THUNDER CHANCES INCREASE WITH WARM FRONT FRIDAY AND SFC LOW TRACKING ACROSS CNTRL WI SATURDAY. SPC OUTLOOK FOR DAY 6 INCLUDES SW HALF OF CWA THAT FALLS INTO THE WARM SECTOR. && .AVIATION...AREAS OF MVFR CIGS OVER SRN WI WILL CONTINUE INTO THE EARLY EVENING AS LOW LEVEL MOISTURE SURGES INTO THE REGION. SCT TO NUMEROUS SHOWERS AND TSTORMS ARE THEN EXPECTED ACROSS SRN WI TNT WITH LESSER CHANCES ON MON AS A SLOW MOVING COLD FRONT CURRENTLY OVER WRN MN MOVES SEWD ACROSS WI. SOME STORMS MAY BE SEVERE THIS EVENING. AREAS OF MVFR CIGS MAY OCCUR AT TIMES OVER SRN WI THROUGH MON WITH MVFR CIGS AND IFR VSBYS IN TSTORMS. && .MARINE...STILL LOOKS LIKE SMALL CRAFT ADVISORY EVENT IN STORE FOR MONDAY NIGHT INTO TUE AS STRONG NORTHERLY WINDS PUSH DOWN LAKE MICHIGAN BEHIND COLD FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...09 AVIATION/MARINE...20
Hazardous weather outlook, May 25, 5:05 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 505 PM CDT SUN MAY 25 2008 WIZ046-047-051-052-056>060-062>072-261100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 505 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE FORECAST FOR TONIGHT...AND MAY BE SEVERE. THE BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE THIS EVENING FROM THE FOND DU LAC...JEFFERSON...AND JANESVILLE AREAS ON WEST. DAMAGING WINDS WILL BE THE PRIMARY THREAT. LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE...MAINLY WEST OF THE MADISON AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY...BUT SEVERE WEATHER IS UNLIKELY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY...AND MAY BE SEVERE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY FROM THE FOND DU LAC...JEFFERSON...AND JANESVILLE AREAS ON WEST. LMZ643>646-261100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 505 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT ALONG WITH THE THREAT FOR GALE FORCE GUSTS. GUSTS TO 50 KNOTS ARE POSSIBLE...ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA MONDAY NIGHT THROUGH TUESDAY NIGHT DUE TO STRONG NORTH WINDS. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...BUT SEVERE WEATHER IS UNLIKELY. THUNDERSTORMS ARE POSSIBLE FRIDAY INTO SATURDAY...AND MAY BE STRONG FRIDAY. WWW.WEATHER.GOV/MKX TZ
In the hours before
Special weather statement, May 25, 8:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 PM CDT SUN MAY 25 2008 WIZ051-052-058>060-260215- FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON 802 PM CDT SUN MAY 25 2008 ...THUNDERSTORMS WITH GUSTY WINDS MOVING THROUGH REGION... AT 755 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING THROUGH DODGE AND WESTERN FOND DU LAC COUNTIES...ALONG A FOND DU LAC TO REESEVILLE LINE...MOVING TO THE EAST NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS TO 50 MPH...SMALL HAIL TO 1/2 INCH AND CLOUD TO GROUND LIGHTNING STRIKES. HEAVY DOWNPOURS OF RAIN...WITH HOURLY RAINFALL RATES OF BETWEEN 1/2 INCH TO 1 INCH CAN ALSO BE EXPECTED WITH THESE STORMS. THE STORMS WILL BE MOVING THROUGH EASTERN FOND DU LAC...EASTERN DODGE...WASHINGTON...OZAUKEE AND SHEBOYGAN COUNTIES BETWEEN 8 PM CDT AND 10 PM CDT. A TORNADO WATCH IS IN EFFECT UNTIL 2 AM FOR SOUTH CENTRAL AND A PORTION OF SOUTHEAST WISCONSIN.
Local storm report, May 25, 8:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 NE MIDDLETON 43.11N 89.49W
05/25/2008 M0.25 INCH DANE WI CO-OP OBSERVER
LASTED LESS THAN 1 MINUTE
&&
CFRANKSLocal storm report, May 25, 8:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST TAYCHEEDAH 43.81N 88.40W
05/25/2008 M49 MPH FOND DU LAC WI TRAINED SPOTTER
HEAVY RAIN AND STEADY WINDS BETWEEN 30 AND 45 MPH
&&
CFRANKSLocal storm report, May 25, 8:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL COBB 42.97N 90.33W
05/25/2008 M0.25 INCH IOWA WI TRAINED SPOTTER
PEA SIZE HAIL AND 40 MPH WINDS
&&
CFRANKSLocal storm report, May 25, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST MINERAL POINT 42.86N 90.18W
05/25/2008 M43 MPH IOWA WI MESONET
MEASURED AT MINERAL POINT HIGH SCHOOL. TIME IS ESTIMATED.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 67 min |
| May 25, 8:05 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.